# SDR AALA201803169019

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 48,028 hours, 29,205 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR HANDLE FAILED TO TURN IN ORDER TO LEAVE THE COCKPIT, EVENTUALLY DID TURN, BUT VERY HARD.  MAINTENANCE LUBRICATED THE DOOR HANDLE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
